# SDR SIMA201034701

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 30,146 hours, 25,579 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4125 DURING THE CLIMB THE CREW REPORTED A BLEED 2 LEAK WARNING MESSAGE.  THE CREW RAN THE CHECKLIST AND IT DID NOT CORRECT THE PROBLEM.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AIR BLEED LINE LEAK INSPECTION PER EMB 145 AMM 36-11-09.  PERFORMED GENERAL VISUAL INSPECTION OF THE BLEED 2 DUCT LINES AND BLEED 2 LEAK SENSORS, AND COULD NOT DUPLICATE THE PROBLEM.  PERFORMED AIR BLEED SYSTEM OPERATIONAL TEST PER EMB 145 AMM 36-00-00.  NO MESSAGES NOTED ON EICAS AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
